# SDR C2XA00IA415

- Difficulty date: November 15, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- System (JASC): 2611 · Smoke Detection
- Part: Computer
- Part number: 7013348923
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A FALSE LAV SMOKE WARNING DURING CLIMB. MX RELEASED A/C IAW MEL 26-14-00, PLACARD #005807. EFD MX REMOVED/REPLACED #2 DAU (DATA ACQUISITION UNIT) IAW EMB145 AMM 31-41-01. A/C WAS APPROVED FOR RETURN TO SERVICE.
